# SDR SWIA2021081060216

- Difficulty date: June 11, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 45,156 hours, 29,331 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670318214
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT CAP ANGLE P/N: SH670-31821-4 FOUND CORRODED.     (C-CHECK RO 8/6/2021)    REMOVED AND REPLACED WITH NEW PAX DOOR AFT CAP ANGLE IAW BOMBARDIER DWG SH670-31810 REV. AE AND SRM TASK 51-42-06-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY.
